Volume 44, Number 1, January-March 2010
|Page(s)||27 - 42|
|Published online||08 February 2010|
Perfectly matchable subgraph problem on a bipartite graph
Glushkov Institute of Cybernetics, Glushkova pr. 40, MSP,
252650 Kyiv, Ukraine; Femail@example.com
We consider the maximum weight perfectly matchable subgraph problem on a bipartite graph G=(UV,E) with respect to given nonnegative weights of its edges. We show that G has a perfect matching if and only if some vector indexed by the nodes in UV is a base of an extended polymatroid associated with a submodular function defined on the subsets of UV. The dual problem of the separation problem for the extended polymatroid is transformed to the special maximum flow problem on G. In this paper, we give a linear programming formulation for the maximum weight perfectly matchable subgraph problem and propose an O(n3) algorithm to solve it.
Mathematics Subject Classification: 05C70 / 05C85
Key words: Bipartite graph / extended polymatroid / perfect matching / perfectly matchable subgraph
© EDP Sciences, ROADEF, SMAI, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.